Anonymous
Anonymous asked in HealthDiseases & ConditionsOther - Diseases · 1 decade ago

Flu Shot Side Effects?

I just got my flu shot yesterday. I have been getting the flu shot ever since I was little, I am thirteen now. When I woke up this morning, I felt that my legs were sore and tense. When I had my breakfast, I felt a little bit nauseous, and I felt like a was going to throw up. Is this a normal side effect for the flu shot? Should I be worried, or should I just wait and see how I am tomorrow? Last year, when I got the flu shot, the next day I had a little bit of a fever. Today, I don't have a fever, I just feel kind of nauseous. Can somebody tell me why I am feeling like this? Thank you!

16 Answers

Relevance
  • 1 decade ago
    Best Answer

    Flu Shot Side Effects

    A vaccine, like any medicine, could possibly cause serious problems, such as severe allergic reactions. The risk of a vaccine causing serious harm, or death, is extremely small. Serious problems from Flu vaccine are very rare. The viruses in inactivated Flu vaccine have been killed, so you cannot get Flu from the vaccine.

    Mild flu shot side effects:

    Soreness, redness, or swelling where the shot was given, fever, aches

    If these problems occur, they usually begin soon after the shot and last 1-2 days.

    hope u feel better!!! :)

    • tim2 years agoReport

      like any medicine isnt an answer. its not any medicine. Its a flue shot. this is some i have no idea answer. Your comment of the risk of a vaccine causing seious harm or death is extremely small as based on no evidence at all if you base it on the idea of the comment like any medicine .

  • D28Guy
    Lv 6
    1 decade ago

    Hey Laura. You aren't helping the opinion of nurses. They flu shot contains bits of the virus in a killed state. THe flu shot cannot and does not give you the flu. The tiny bits of the virus causes your body to make antibodies against the strains that are in the shot. The majority of people who have side affects have them because they are told there might be side affects. Its a form of the placebo affect. If you tell someone they might get sick, a certain percentage will. If you are indeed a nurse, you need to do more research and more listening to the professionals.

    Source(s): I'm a PA-C
  • 1 decade ago

    Well, the flu has many symptoms such as puking, nausiousness, and fever. To prevent you from getting the flu, they put a little bit of the flu virus into you (dead), so your antibodies can fight it off. My doctor always tells me that I will experience some flu symptoms every time I get the flu shot. She says if you don't feel better in a week, to call her. So, if you don't feel better in a week, call your doctor. See what she says. Although I think this is normal, something can be wrong. I hope you feel better!

    I hope my answer helps you resolve your problem! :)

  • 1 decade ago

    Yours is a normal response. Your type of response can vary from year to year. Next year you may experience nothing at all. Give it a couple of days to resolve.

    "Laura K" can't possibly be a nurse. Flu vaccines don't give one a viable virus and viruses aren't "processed" by the liver & the kidneys. The injected vaccine IS a dead virus. The nasal vaccine is an attenuated (weakened/modified) virus. The body reacts to the antigen on the virus. This is an immune response and this is the only way to produce antibodies. However, because the virus is dead or(in the case of FluMist) attentuated, it won't replicate and give you flu.

    Source(s): I'm a nurse.
  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    Your body is rejecting the toxins that are put in flu shots such as mercury and live viruses.

    I've never had the need for a flu shot and don't get the flu.

    Listen to these videos to find out some information about what is in flu shots:

    http://www.youtube.com/watch?v=az5aAwr4ugE

    Youtube thumbnail

    http://www.youtube.com/watch?v=zrIM2hwrLoc

    Youtube thumbnail

  • 1 decade ago

    your effects are why many people are not getting flu shots this year. in my state over 100 kids were sick from thes side effects in a worse way than the flu. the flu shot is not going to help you fight the flu. It is just a way of controlling the populace. If i were you i wouldn't get anymore flu shots. Get well soon :)

  • 5 years ago

    can seizures be a side effect of the flu shot I've had 2 since getting the flu shot on 2 Jan.15

  • Anonymous
    1 decade ago

    I Got My Flu Shot Yesterday Too , Maybe it is Just the side effects :]]

  • 1 decade ago

    My husband also just recently got the flu shot and he was also nauseous the first and second day. He felt very shaky. It's common! Don't worry. He feels great now!

  • 1 decade ago

    ok im 14 now and i have being getting the flu shot since i was 4 and as far as i know there should be no side effect...

    the last time i felt like that i went to the doctor and he said it is just growing pains so at our age we will be felling like this every couple of weeks...

    hope i helped you...

Still have questions? Get your answers by asking now.